# SDR SWIA20230317202

- Difficulty date: February 2, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 31,230 hours, 24,296 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 690-54-22-046 REV-- 2023-02-22 LH ENG UPPER IB TRANSCOWL TRACK  FAILED NDT INSPECTION, SEE PARENT CAMP 26073680  WORK PERFORMED   (FILED CLOSED)   COMPLIED WITH REO  690-54-22-046 REV.B 2023-03-10COMPLIED WITH 51-900-1002-SKY STRUCTURAL MAJOR REPAIR (**RII**)COMPLIED WITH FORM M-337 MAJOR REPAIRCALIBRATED TOOLING:RADIOMETER/PHOTOMETER KIT P/N: XPR-3000, S/N: 2038647, CAL DUE: 08-17-2023
